You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Recurrent Dimensions of Quasi-Periodic Solutions for Nonlinear Evolution Equations
Transactions of the American Mathematical Society
Vol. 354, No. 3 (Mar., 2002), pp. 1137-1151
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2693872
Page Count: 15
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we introduce recurrent dimensions of discrete dynamical systems and we give upper and lower bounds of the recurrent dimensions of the quasi-periodic orbits. We show that these bounds have different values according to the algebraic properties of the frequency and we investigate these dimensions of quasi-periodic trajectories given by solutions of a nonlinear PDE.
Transactions of the American Mathematical Society © 2002 American Mathematical Society